Research & Teaching Faculty

Default Header Image

Dwell time and asymptotic behavior of the probability density

TitleDwell time and asymptotic behavior of the probability density
Publication TypeJournal Article
Year of Publication1995
AuthorsMuga, JG, Delgado, V, Snider, RF
JournalPhysical Review B
Volume52
Pagination16381-16384
Date PublishedDec
Type of ArticleArticle
ISBN Number0163-1829
Abstract

The asymptotic long-time behavior of the probability density in a collision of a particle with several model potentials is analyzed. In all cases the observed dependence is an inverse cubic power of time. This assures the existence of the dwell time as a meaningful finite quantity.

URL<Go to ISI>://A1995TN30900022